Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
BORN APPROXIMATION OF THE CONTINUOUS-SPECTRUM FOR DIELECTRIC WAVE-GUIDES USING AN ELECTRIC-FIELD INTEGRAL-EQUATION FOR THE TRANSVERSE FIELDCOMPONENTS
Autore:
VIOLA MS; NYQUIST DP;
Indirizzi:
UNIV AKRON,DEPT ELECT ENGN AKRON OH 44325
Titolo Testata:
Journal of electromagnetic waves and applications
fascicolo: 8, volume: 8, anno: 1994,
pagine: 993 - 1016
SICI:
0920-5071(1994)8:8<993:BAOTCF>2.0.ZU;2-Q
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
NO
Recensione:
Indirizzi per estratti:
Citazione:
M.S. Viola e D.P. Nyquist, "BORN APPROXIMATION OF THE CONTINUOUS-SPECTRUM FOR DIELECTRIC WAVE-GUIDES USING AN ELECTRIC-FIELD INTEGRAL-EQUATION FOR THE TRANSVERSE FIELDCOMPONENTS", Journal of electromagnetic waves and applications, 8(8), 1994, pp. 993-1016

Abstract

The Born approximation is used to generate a sequence of iterates approximating spectral components of the continuous spectrum associated with longitudinally-uniform dielectric waveguides. Quantification of the electromagnetic fields within these structures is provided by an axial Fourier transform-domain electric field integral equation (EFIE) for the transverse components. Successive approximations of solutions tothis EFIE for practical dielectric waveguiding structures are obtained. Convergence criteria of the Neumann series along with error estimates for each iterate are examined.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/09/20 alle ore 05:20:12